Skip to content
My WebMD Sign In, Sign Up

Announcements

Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

*No Dr Outside Contact Please*
rapid cycling, family going nuts, what do I do????
avatar
muthrof32112 posted:
Ive been on nearly every med out there over the last 10 years, my family thinks my rapid cyclying is crazy but they wont listen to me when I try to talk to them....what am I doing wrong? how do I stop the ups and downs? been to DBT and CBT, coucnelling....am I crazy? Its getting worse with age and stress.....help!
Reply
 
avatar
slik_kitty responded:
have you tried med combos? sometimes things that don't work well alone will work better together. welcome to the board.
 
avatar
muthrof32112 replied to slik_kitty's response:
I just stopped caffeine completeyl about a week agao, and I noticed it made a huge difference, Im not so moody or up and down, irritable or manic....I am already taking a mixture of meds, but Im wondering: Im on a strong antidepressant and I heard sometimes they can make you rapid cycle.....maybe I should mention that to my doctor?
 
avatar
ibex7 replied to slik_kitty's response:
I'm a caffeine junky too, suggest one of the caffeine free beverages, coffee and energy drinks I'm not so sure about. Please do not mix meds without your pdoc's advice. I'm not a professional, butt have taken meds for 31 years. Welcome to the board, stable is a good thing.
Sometimes you don't mean to say what you mean to say you mean.
 
avatar
slik_kitty replied to muthrof32112's response:
some antidepressants can make us manic. haven't heard of them making cycles more rapid.
 
avatar
bpcookie responded:
Hello Muthrof, I hope your doing well today. Maybe your right, stopping caffeine may have been the answer.

Welcome to the board.
WebMD Health Ambassador, BpCookie


Featuring Experts

Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

Helpful Tips

NSAIDS and lithiumExpert
Nonsteroidal anti-inflammatory drugs (eg, Motrin/ibuprofen, Advil, Naprosyn) raise lithium levels by about 20%. We often therefore say ... More
Was this Helpful?
67 of 90 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.